이전페이지 이동
  Structural Stability of Orbital Inverse Shadowing vector fields    
2004, Vol.7, No.2, Pages 213-228, Keonhee Lee, Zoonhee Lee, Yong Zhang
 
  HOMEOMORPHISMS WITH INVERSE SHADOWING ON ZERO DIMENSIONAL SPACES    
2004, Vol.7, No.2, Pages 201-211, JONG-JIN PARK
 
  Dynamical systems over algebraic structures      
2004, Vol.7, No.2, Pages 187-200, Massoud Amini
 
  The Waiting Time For Some Interval Transformations    
2004, Vol.7, No.2, Pages 177-186, Dong Han Kim
 
  Limit States of Stationary Markov Chains    
2004, Vol.7, No.2, Pages 169-175, Keonhee Lee, Yong Zhang
 
  A Necessary and Sufficient Condition for the Existence of Dominated Splitting With A Given Index    
2004, Vol.7, No.2, Pages 143-168, Shaobo Gan
 
  Toral Automorphisms and Chaotic Maps On the Riemann Sphere    
2004, Vol.7, No.2, Pages 127-133, Joo Sung Lee
 
  Reversals On SFT's    
2004, Vol.7, No.2, Pages 119-125, Jungseob Lee
 
  Dynamics of the $g$-Navier-Stokes Equations    
2004, Vol.7, No.2, Pages 111-117, Jaiok Roh
 
  Disperse Systems of Characteristic $0^+$    
2004, Vol.7, No.2, Pages 105-109, Jong-Suh Park
 
  Nonzero Lyapunov Exponents On Periodic Orbits Under Perturbations    
2004, Vol.7, No.2, Pages 95-104, Wenxiang Sun
 
  Substitutions on An Infinite Alphabet: First Results    
2004, Vol.7, No.2, Pages 87-93, Sebastien Ferenczi
 
  Large Deviation Principle for Unimodal Maps Satisfying the Collet-Eckmann Condition      
2004, Vol.7, No.2, Pages 83-86, Yong Moo Chung
 
  The Boundary of Hyperbolicity for Henon-Like Families    
2004, Vol.7, No.2, Pages 71-82, Yongluo Cao, Stefano Luzzatto, Isabel Rios
 
  Shift Spaces With Countable States and Their $C^*$-Algebras    
2004, Vol.7, No.2, Pages 53-62, Ja A Jeong
 
  Dynamic Equations on Time Scales    
2004, Vol.7, No.2, Pages 63-69, Sung Kyu Choi, Nam Jip Koo
 
  Relative Entropy Functions for Factor Maps Between Subshifts      
2004, Vol.7, No.2, Pages 49-52, Sujin Shin
 
  Sturmian Words And $beta$-Shifts : Dynamics and Transcendence    
2004, Vol.7, No.2, Pages 39-47, Dong Pyo Chi, Doyong Kwon
 
  Characterizations of $Omega$-Stability and Structural Stability Via Inverse Shadowing    
2004, Vol.7, No.2, Pages 29-38, Taeyoung Choi, Keonhee Lee, Yong Zhang
 
  Diffeomorphisms With Limit Weak Shadowing      
2004, Vol.7, No.2, Pages 19-27, Kazuhiro Sakai
 
  A Survey On Entropy and Sequence Entropy Pairs    
2004, Vol.7, No.2, Pages 11-18, Kyewon Koh Park, Uijung Lee
 
  Generic Diffeomorphisms Away From Homoclinic Bifurcations    
2004, Vol.7, No.2, Pages 1-9, Lan Wen
 
PC버전
Information Center for Mathematical Sciences KAIST
305-701 대전광역시 유성구 대학로 291 (구성동373-1)
한국과학기술원(KAIST) 수리과학정보센터
전화 042-350-8195~6 / 팩스 042-350-5722
e-mail : mathnet@mathnet.or.kr
Copyright (C) 2017. ICMS All Rights Reserved.